Cookies?
Library Header Image
LSE Research Online LSE Library Services

The 3-colored Ramsey number of even cycles

Benevides, Fabricio Siqueira and Skokan, Jozef (2009) The 3-colored Ramsey number of even cycles. Journal of Combinatorial Theory, Series B, 99 (4). pp. 690-708. ISSN 0095-8956

Full text not available from this repository.

Abstract

Denote by R(L,L,L) the minimum integer N such that any 3-coloring of the edges of the complete graph on N vertices contains a monochromatic copy of a graph L. Bondy and Erdős conjectured that when L is the cycle Cn on n vertices, R(Cn,Cn,Cn)=4n−3 for every odd n>3. Łuczak proved that if n is odd, then R(Cn,Cn,Cn)=4n+o(n), as n→∞, and Kohayakawa, Simonovits and Skokan confirmed the Bondy–Erdős conjecture for all sufficiently large values of n. Figaj and Łuczak determined an asymptotic result for the ‘complementary’ case where the cycles are even: they showed that for even n, we have R(Cn,Cn,Cn)=2n+o(n), as n→∞. In this paper, we prove that there exists n1 such that for every even n⩾n1, R(Cn,Cn,Cn)=2n.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00958...
Additional Information: © 2009 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2009 12:01
URL: http://eprints.lse.ac.uk/23750/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only